# SDR REXA97128

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Failed
- Location: Nr 1 Vhf
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 COMM FAILED IN FLIGHT.  WILL RECEIVE, BUT WILL NOT TRANSMIT.  REMOVED AND REPLACED NR 1 COMM.  (M)
